Corrigenda to "Unique continuation for Schrödinger operators" and a remark on interpolation of Morrey spaces.

Título inglés Corrigenda to "Unique continuation for Schrödinger operators" and a remark on interpolation of Morrey spaces.
Título español Corrigenda a "Continuación única para operadores de Schrödinger" y observación sobre interpolación de espacios de Morrey.
Autor/es Ruiz, Alberto ; Vega, Luis
Organización Dep. Mat. Univ. Autón. Madrid, Madrid, España; Dep. Mat. Univ. País Vasco, Bilbao, España
Revista 0214-1493
Publicación 1995, 39 (2): 405-411, 16 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The purpose of this note is twofold. First it is a corrigenda of our paper [RV1]. And secondly we make some remarks concerning the interpolation properties of Morrey spaces.
Clasificación UNESCO 120213
Palabras clave español Ecuación de Schrödinger ; Análisis de Fourier ; Integrales singulares ; Operadores maximales
Código MathReviews MR1370896
Icono pdf Acceso al artículo completo